# SDR DL76L060999

- Difficulty date: October 13, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 66,716 hours, 10,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T353016
- Condition: Dented
- Location: Bs 1373 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A DENT WAS FOUND IN THE EXTERIOR SKIN IN THE AREA OF THE AFT CARGO DOOR CUTOUT.  THE DENT IS LOCATED AT FS 1373 BETWEEN S-28R AND S-29R.  THE DENT WAS INSPECTED AND PUT ON A REPETITIVE RE-INSPECTION PROGRAM PER ERA 457839-14.
